# SDR SWAA2022030188812

- Difficulty date: January 7, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 45,576 hours, 23,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; UPPER SHELF PANEL LOWER CURVED SEAL RETAINER IS CRACKED; LOCATED JUST OUTBOARD OF #6 GROUND SPOILER / REMOVED AND REPLACED SEAL RETAINER IAW SRM 51-40-02
